Fibromyalgia and CFS

Discussion in 'Fibromyalgia Main Forum' started by Member, Apr 1, 2003.

  1. Member

    Member New Member

    Hi everyone: Dr. has been trying to reduce meds since early February and I think I've done very well in following his advice on this. Since Feb. 2 I have completed stopped Wellbutrin. I have also been taking for almost 30 years Limbitrol (along with outher meds) for Non Classical Migraines (3 weeks out of every month). I have decreased dosage as he asked me to do and was happy to try it. However, I know that FMS attacks have increased and the longer I go and the more I decrease I'm having trouble with restful sleep. During the day I feel lethargic now and have no energy. Am I trying to do something I shouldn't be doing? I rarely get migraines now. I'm also taking Paxil and 20 meg. Amitryptilene. Limbitrol is also known to others as Elavil. I supposed to see Doc today to discuss situation. Any suggestions? Thanks so much
    Pat.......
  2. Member

    Member New Member

    Doctor thought I was taking too much medicine and if I could eliminate some (very pricey) that would be good, BUT not at the expense of worsening fibro attacks. Anyway, he has increased amitryptilene but I will still continue to gradually wean off of Limbitrol. Otherwise, he would like me to take a sleep test. Do you know of anyone who has been requested to take a sleep test for sleep apnea.
    Personally, I really don't think I have that because the sleep problems began coming off of some drugs. We'll see how it goes. Thanks for your reply, Sunny

    PS Actually that is a dumb name - I guess I had trouble getting familiar with the site at first but I'll be changing that for sure. Thanks again!! Stay well..
  3. dhcpolwnk

    dhcpolwnk New Member

    Are you taking *both* Limbitrol and amitryptilene? You said that Limbitrol is also known as Elavil. But Elavil is just a brand name version of amitryptilene. So if you're on *both*, you may be getting too much--or at least more that your doctor realizes.

    Seeing the time of your post, I realize that this message may be too late to be of any help, but if it didn't come up at your appointment today, you may want to call your doctor and ask about it.

    --Laura R.M.
  4. Member

    Member New Member

    Doc want me to continue to decrease Limbitrol but has increased slightly the Amitryptilene. Hope it works. I've been on Limbitrol for nearly 30 years as a result of Non-Classical Migraines that I got 30 years ago - 3 weeks out of every month. But I'll be very happy if I can stop that med altogether. Thanks again for your reply.
  5. marilew

    marilew New Member

    I was on amitrytiline, but all it did was make me feel hung over so my Dr. changed it to Nortriptyline which is supposed to be a "purer" form of Ami..
    I have seen a decrease in headaches, and don't get the awful hung over feelings that I had from the other.

[ advertisement ]